# SDR YENA2025070800699

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 03760
- Aircraft time: 61,301 hours, 21,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FLOOR BEAM +Y1292 LOC. BTW FR12/FR24 FWD GALLEY AREA (CPCP FINDING); (RESOLVED ON W/O: 1381843 TASKCARD: NR-00044) REF AEROMAN NR 2025-315816 WO 2025 177/1 INSTALLED NEW FLOOR BEAM Y1292, SPLICE (1E/A) AND FASTENERS LOC. BTW FR 12 TO FR 24 FWD GALLEY AREA IAW A320 SRM 51-42-11, SRM 51-72-11-911-001, DWG D53110984, D53112812 AND D53111014. DONE BY J. FLAMENCO 8647518.
